# SDR AALA202107128231

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 22,313 hours, 6,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  NOSE LANDING GEAR SHOCK ABSORBER AMBER WARNING APPEARED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER IT'S OWN POWER. POST FLIGHT SHOWED NOSE LANDING GEAR SHOCK OBSORBER  2526GM FAULT, ACCOMPLISHED TSM 32-31-00-810-868-A AND FOUND DEBRIS ON PROXIMITY SWITCH SENSORS 24GA AND 25GA. CLEANED SENSORS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-00-720-003-A.
